# SDR AT9900669

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5260 · Entrance Stairs
- Part: Intercostal
- Part number: 2648233
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO, LAKE CITY FL, FOUND AFT AIR STAIRS STEP NR 6 INTERCOSTAL CORRODED.  FABRICATED AND INSTALLED REPAIR INTERCOSTAL SUPPORT IAW DC9 SRM 51-10-2, 51-10-2A, 51-30-1, 51-30-2, 51-30-5.
